MAUDE Adverse Event Report: BIOTRONIK AG PULSAR-18 T3 6/150/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG PULSAR-18 T3 6/150/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430504
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment of a moderately calcified lesion (70-80% stenosis degree) in a mildly tortuous part of the right proximal sfa.After pre-dilation, the stent was deployed into proximal right sfa.Upon removal of the delivery system, the tip of the system broke off.No harm to the patient was noted.

Brand Name
PULSAR-18 T3 6/150/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24625445
Report Number8043892-2026-03035
Device Sequence Number18409004
Product Code NIP
UDI-Device Identifier07640130447028
UDI-Public(01)07640130447028(17)280917(10)08251593
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430504
Device Lot Number08251593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown